A capillarity problem for compressible liquids

Maria Athanassenas, Julie Clutterbuck

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We study the existence and regularity of solutions to the capillarity problem for compressible liquids in a tube. We introduce an appropriate space of functions of bounded variation, in which the energy functional introduced recently by Robert Finn can be defined. We prove existence of a locally Lipschitz minimizer in this class.
Original languageEnglish
Pages (from-to)213 - 232
Number of pages20
JournalPacific Journal of Mathematics
Volume243
Issue number2
Publication statusPublished - 2009

Cite this